MAUDE Adverse Event Report: MIO¿; INSET II 60/6 PCC PINK

MIO¿; INSET II 60/6 PCC PINK
Lot Number 5244156
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient reported that on (b)(6) 2018, when she woke up in the morning, her infusion set's tubing detached from the tubing connector, while sleeping.This issue occurred twice.The site location was at the patient's right hip and the pump was laid on the bed.The infusion had been in use for a day.Reportedly, the infusions were stored on the dresser, in patient's room.There was no stress or pull on the tubing and the pump was not dropped with the set connected to the patient's body.Upon investigation performed on the returned used device (3 tubing's), it was found that the tubing's were detached from the tubing connectors.No further information available.

Brand Name
MIO¿
Common Device Name
INSET II 60/6 PCC PINK
MDR Report Key9254149
Report Number3003442380-2019-01895
Device Sequence Number16614206
Product Code FPA
UDI-Device Identifier05705244007697
UDI-Public05705244007697
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date07/01/2021
Device Lot Number5244156
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2018
Initial Report FDA Received Date10/30/2019
Patient Sequence Number1